It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • severe acne when starting yaz?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-09-2007, 04:11 AM   #1
    amandasarahlynn
    Newbie
    (female)
     
    amandasarahlynn's Avatar
     
    Join Date: Nov 2007
    Posts: 1
    amandasarahlynn HB User
    severe acne when starting yaz?

    I started taking yaz 1 month and 2 weeks ago and before I started it i had perfectly clear skin and now its repulsive and i don't even go out anymore because of it. Can any1 tell me when my skin will start clearing up or if i should try something else?

     
    Sponsors Lightbulb
       
    Old 11-25-2007, 02:20 PM   #2
    funkymonkey968
    Newbie
    (female)
     
    funkymonkey968's Avatar
     
    Join Date: Nov 2007
    Location: Berkley, MI, USA
    Posts: 7
    funkymonkey968 HB User
    Re: severe acne when starting yaz?

    Switch pills immediatly

     
    Old 11-25-2007, 05:28 PM   #3
    Atti11
    Junior Member
    (female)
     
    Atti11's Avatar
     
    Join Date: Sep 2007
    Location: USA
    Posts: 44
    Atti11 HB User
    Re: severe acne when starting yaz?

    The only reason I am telling you this is because you sound a lot like me when I started out on bcp's - I had perfect skin, no pimples except now and again before my period but nothing serious, and when I started BCP's (Yasmin) I got a terrible outbreak in month 2-3 and stopped. After a few months it went back to normal so I decided to try it again and got on Orthocyclen - same thing. Went from that to Nuvaring, and now I have given up on them and am still getting over all the scars the hormones gave me.

    I'm using a diaphram and condom.

    I don't want to scare you, because I know a ton of women LOVE yaz for skin, so maybe this is just an initial outbreak? When I brok eout, I knew it was the bc because it was always in the same spot, right around my mouth/chin and when I saw my gyno she said that was hormonal acne most liekly brought on by the pill.

    Let us know how it goes and good luck!

     
    Old 07-16-2008, 07:02 PM   #4
    tracy88008
    Newbie
    (female)
     
    tracy88008's Avatar
     
    Join Date: Jul 2008
    Location: canada
    Posts: 2
    tracy88008 HB User
    Re: severe acne when starting yaz?

    I just started taking Yasmin about 2 weeks ago, and like you guys, my skin was almost perfext,except for a few break outs before my period.. But now my skin is breaking out terribly.. Does anyone suggest getting off the pill? Or do the skin (pimples) get worse before the skins gets better????
    PLZ help!!

     
    Old 07-17-2008, 01:55 PM   #5
    Cakies
    Senior Member
    (female)
     
    Cakies's Avatar
     
    Join Date: Jul 2006
    Location: Boston
    Posts: 188
    Cakies HB User
    Re: severe acne when starting yaz?

    Isn't it so weird that women who have good skin breakout more when on birth control and women who have acne go on birth control and it helps them. I don't know what to tell you I have always had acne and I take Yasmin which makes my skin perfectly clear. All I really wanted to say is if you are blessed enough to have clear skin naturally then go off the pill and find another birth control method because treating acne is no fun and its expensive, antibiotics, creams they all cost a lot and never completely cure it. Maybe the non hormonal IUD Paragard My aunt loves it and its 99% effective just like the pill so you wont have to worry like with condoms about breaking and such. Another thing is you could use two barrier methods like anther poster suggested. A diaphram and condoms when used together would be very good protection.

     
    Old 07-23-2008, 10:31 AM   #6
    kukii05
    Newbie
    (female)
     
    kukii05's Avatar
     
    Join Date: Jul 2008
    Location: NJ
    Posts: 3
    kukii05 HB User
    Re: severe acne when starting yaz?

    Has anyone else experienced severe acne when trying to get off of Yaz? I tried a few months ago and started breaking out like crazy. my dermotologist said it's common when coming off birth control...but it was unbearable so I went back on. If this has happened to you, how are you dealing with controlling the acne?? I'm scared to try to come off of it again

     
    Old 07-24-2008, 10:02 AM   #7
    bailey04
    Newbie
    (female)
     
    bailey04's Avatar
     
    Join Date: Jul 2008
    Location: Minnesota, US
    Posts: 7
    bailey04 HB User
    Re: severe acne when starting yaz?

    Quote:
    Originally Posted by kukii05 View Post
    Has anyone else experienced severe acne when trying to get off of Yaz? I tried a few months ago and started breaking out like crazy. my dermotologist said it's common when coming off birth control...but it was unbearable so I went back on. If this has happened to you, how are you dealing with controlling the acne?? I'm scared to try to come off of it again
    I had this happen to me when I got off depo (the shot birth control). I think because on birth control your hormones were regulated and when you get off it throws it out of whack. For me I continued to get worse, but I have acne prone skin. If you normally have clear skin you might want to see a dermatologist to help you find some help. If you are really concerned, always see a professional.

     
    Old 07-27-2008, 12:28 PM   #8
    Angela1985
    Newbie
    (female)
     
    Angela1985's Avatar
     
    Join Date: Jul 2008
    Location: Hyannis, MA, USA
    Posts: 2
    Angela1985 HB User
    Re: severe acne when starting yaz?

    I had the same thing w Yasmin and I was only on it for about a month. I'm still trying to figure out if my skin is going to clear up, but yes, my skin went from "ok" to "OMG WHAT IS THAT ON MY FACE" kinda break outs. I would suggest booking an appointment w a Dermo, and talking to your Gyno. Good luck!

     
    Old 07-27-2008, 01:44 PM   #9
    kilgore52
    Senior Veteran
    (female)
     
    kilgore52's Avatar
     
    Join Date: Jul 2008
    Location: TEXAS
    Posts: 827
    kilgore52 HB User
    Re: severe acne when starting yaz?

    you are so right about breaking out after stopping the pill. it helps and then when you get off, your hormones go crazy. i feel the pill really helps. i say stay on in my opinion.

     
    Old 07-27-2008, 01:45 PM   #10
    kilgore52
    Senior Veteran
    (female)
     
    kilgore52's Avatar
     
    Join Date: Jul 2008
    Location: TEXAS
    Posts: 827
    kilgore52 HB User
    Re: severe acne when starting yaz?

    accutane only helped with cystic acne but now i'm on yaz and spiro and i've heard this will solve the problem

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Ahhh! Bad pregnancy acne! haileysheets Pregnancy 4 06-20-2007 09:16 AM
    the Pill to control oil and acne Sue21 Birth Control 7 01-04-2007 08:10 PM
    no more acne! my regimen bahamagirl Acne 9 09-04-2005 06:00 PM
    I cured my female adult acne!!!! Oceanus Acne 14 02-09-2005 04:59 PM
    I know a true WILD acne cure! spiro9210 Acne 4 11-22-2003 10:33 PM
    Another Acne Cure Update (long post) sedulous Acne 0 10-17-2003 12:44 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:32 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!